Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have itching all over my body. Applied hydraquortizon cream. Not cured. What to do?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6213 Questions
Question
I have itching all over my body and severe itching at my elbows I have been to the dr and was give hydraquortizon cream and was told to use eucerin I was told i have dry skin due to winter and menoupause two weeks later and still the same
Posted Sun, 31 Mar 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 42 minutes later
Hello,
Thanks for the query.
Post menopausal itch is quiet common, as estrogen is needed for maintainence of skin.
The treatment you are taking now include a mild steroid (hydrocortisone) and a soothing cream (eucerin).
These products are effective in few itchy conditions, but for you the cause may hormonal, and hence you may require hormone replacement. Many nasal sprays and patches are available in market. Skelse XXXXXXX a gynaecologist and get your estrogen levels tested.
Hope this information helps you a bit.
Let me know if you have any other doubt.
Wishing you good health.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor